A radical approach to promote multiferroic coupling in double perovskites

TitleA radical approach to promote multiferroic coupling in double perovskites
Publication TypeJournal Article
Year of Publication2009
AuthorsSingh, MP, Truong, KD, Fournier, P, Rauwel, P, Rauwel, E, Carignan, LP, MÈnard, D
JournalJournal of Magnetism and Magnetic Materials
Volume321
Pagination1743 - 1747
ISSN0304-8853
KeywordsDouble perovskite
URLhttp://www.sciencedirect.com/science/article/B6TJJ-4VJSRYN-D/2/b3db5c1b20d7be741e8801ffec4271bf
Full Text
Undefined